Intermediate spaces and the complex method of interpolation for families of Banach spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 13 (1986) no. 2, pp. 245-266
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1986_4_13_2_245_0,
author = {Hern\'andez, Eugenio},
title = {Intermediate spaces and the complex method of interpolation for families of {Banach} spaces},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {245--266},
year = {1986},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 13},
number = {2},
mrnumber = {876124},
zbl = {0617.46078},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1986_4_13_2_245_0/}
}
TY - JOUR AU - Hernández, Eugenio TI - Intermediate spaces and the complex method of interpolation for families of Banach spaces JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1986 SP - 245 EP - 266 VL - 13 IS - 2 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1986_4_13_2_245_0/ LA - en ID - ASNSP_1986_4_13_2_245_0 ER -
%0 Journal Article %A Hernández, Eugenio %T Intermediate spaces and the complex method of interpolation for families of Banach spaces %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1986 %P 245-266 %V 13 %N 2 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1986_4_13_2_245_0/ %G en %F ASNSP_1986_4_13_2_245_0
Hernández, Eugenio. Intermediate spaces and the complex method of interpolation for families of Banach spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 13 (1986) no. 2, pp. 245-266. http://geodesic.mathdoc.fr/item/ASNSP_1986_4_13_2_245_0/